# SDR AALA200801353

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 83,805 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT RT HAND AFT OVERWING MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RT HAND AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
